# SDR CALA2021120602254

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 38,232 hours, 23,811 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable Assy
- Part number: MPP171700RH
- Part serial: NONE
- Condition: None
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT RELEASE RIGID CABLE INNER SLEEVE FAILED OPERAT IONAL TEST STEP B.4 PAGES 3&4 OF TASKCARD 17-5221-1-7906. PER HA ECO LCQ N/R 9298084/26084 GENERATED BY V916370. REMOVED R/H O/W EXIT RELEASE CABLE LUBED AND REINSTALLED RELEASE FUNCTIONAL CHECK GOOD CABLE IAW A319 AMM 25-62-43-000-001-A. AMM 25-62-00-640-001-A, AMM 25-62-43-400-001-A. PERFORMED FUNCTIONAL CHECK OF MANUAL & A UTOMATIC SLIDE ERLEASE IAW A319 AMM 52-21-00-720-001-A.
